MathSciNet Relay Station
MathSciNet bibliographic data
MR1857803 34L05 (37K10 37K15 47A56 47E05)
Sakhnovich, Alexander; Zubelli, Jorge P. Bundle bispectrality for matrix differential equations. Integral Equations Operator Theory 41 (2001), no. 4, 472–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement